# SDR JR2R2011122800682

- Difficulty date: December 28, 2011
- Submitted: December 28, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,161 hours, 16,014 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: CC67013013
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON INBD AND OTBD INNER LUGS (HINGE FITTING) GOUGED.  REPAIRED LUGS IAW RO CRJ9-57-0351.
